Publications mathématiques de l'IHÉS

, Volume 95, Issue 1, pp 151–183

Coxeter groups, Salem numbers and the Hilbert metric

  • Curtis T. McMullen
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Institut des Hautes Études Scientifiques et Springer-Verlag Berlin Heidelberg, 2002

Authors and Affiliations

  • Curtis T. McMullen
    • 1
  1. 1.Mathematics Department, Harvard University, 1 Oxford St, Cambridge, MA 02138-2901, USAUSA

Personalised recommendations